F. Schur, not I. Schur [4]

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)206
Number of pages1
JournalNotices of the American Mathematical Society
Volume55
Issue number2
StatePublished - Feb 2008

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

F. Schur, not I. Schur [4]. / Pambuccian, Victor.

In: Notices of the American Mathematical Society, Vol. 55, No. 2, 02.2008, p. 206.

Research output: Contribution to journalArticle

@article{deb83108632246b7835e39bd69958dc2,
title = "F. Schur, not I. Schur [4]",
author = "Victor Pambuccian",
year = "2008",
month = "2",
language = "English (US)",
volume = "55",
pages = "206",
journal = "Notices of the American Mathematical Society",
issn = "0002-9920",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - F. Schur, not I. Schur [4]

AU - Pambuccian, Victor

PY - 2008/2

Y1 - 2008/2

UR - http://www.scopus.com/inward/record.url?scp=38749090223&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38749090223&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:38749090223

VL - 55

SP - 206

JO - Notices of the American Mathematical Society

JF - Notices of the American Mathematical Society

SN - 0002-9920

IS - 2

ER -